# SDR AALA20140316009

- Difficulty date: March 16, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N654A
- Make and model: Boeing 757223
- Aircraft serial: 24612
- Aircraft time: 70,173 hours, 24,259 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WW LIFE RAFT TUB SUPPORT BRACKET CORRODED AT BS 1160 & RBL 48.  INSTALLED NEW BRACKET IAW SRM 51-40-02.
